# SDR DL76L070279

- Difficulty date: March 23, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 48,770 hours, 7,320 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Arced
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND ARCING TO LT PYLON MID STRUT FITTING OUTBOARD SIDE.  REMOVED LT OTBD PYLON PANELS 437 ELX 437 AL.  ALSO, REMOVED TOP WING TO PY ACCESS PANEL.   REPAIRED WIRE W/SPLICE PER SWPM.  PUMP OPS CKS NML.  NEEDS CLAMP/PNLS REINSTALLED.  INSTALLED CLAMPS AND CLOSED PANELS.
